MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Ingenia; Full-body MRI system, superconducting magnet

Philips Medical Systems Nederland B.V. Ingenia; Full-body MRI system, superconducting magnet
Model Number Ingenia Ambition X
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); Blister (4537); Skin Burning Sensation (4540)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report that a 69-year-old female patient sustained a second-degree thermal burn with blistering on the upper left arm during an mri examination.During the scan, the patient experienced an intense sensation of heat and activated the nurse call button.Following completion of the examination, a burn injury measuring approximately 1 × 3 cm with blister formation was identified.The reported injury was documented with supporting photographs, a second degree burn with a blister >2.5 cm occurred.The patient was treated with a cool, damp cloth to the affected area.Given the severity of the injury, the presence of a second-degree burn with blistering, and the inability to rule out the potential for permanent impairment, the event meets the criteria for a serious injury.Therefore, this event has been determined to be reportable.
 
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.

Brand Name
Ingenia
Common Device Name
Full-body MRI system, superconducting magnet
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
luis casillas lc
3000 minuteman road
andover, MA 01810
+1(978)659-3000
MDR Report Key50766660
Report Number3042177665-2026-000157
Device Sequence Number15817779
Product Code LNH
UDI-Device Identifier00884838108622
UDI-Public(01)00884838108622
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K18479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIngenia Ambition X
Device Catalogue Number782138
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight143 LB